Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Getting shooting pains starting in right groin and then shooting down the leg. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2633 Questions
My sister is a mother of 2 kids youngest of which is 9 years. She had family planning 3 years back. Since 2 years she is frequently getting shooting pains starting in right groin and then shooting down the leg, as much as she cries for hours. Whom should I consult in Bangalore for this problem?
Posted Fri, 28 Jun 2013 in Women's Health
Answered by Dr. Richa Agarwal 52 minutes later
Thanks for writing to us.
As per the symptoms described , there can be multiple causes for your sister's problem. It is necessary to first identify the cause of pain then she should be treated accordingly.
The most common reasons for such pain are neurological (nerve related), back problems also lead to such radiating pains. To identify the exact cause please visit a neurologist.

I am sending you address of one of the best neurologist in Bangalore.
NIMHANS, Hosur Road, Banglore-0000 India.
Hope I have answered your query If you have further questions I will be happy to help you.
Dr. Richa
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor